advertisement
Question
Posted by: Naz | 2010/02/22

High blood pressure concern

Dear Doc
I''m 37,female, experience the normal daily headaches and suffer from sinus, take cetrizine daily. Two weeks ago felt ill went to doctor and my BP was 140/80. Went a week later and BP was 160/90. He gave me Ziak which caused skin rash and worse headaches. Went back to another doctor at same practice was given Prexum plus. Gives me terrible nausea and heavy feeling in my head. Stopped taking it on saturday and havent felt nausea and the feeling in my head not as bad. What do you suggest I do? Dont want to keep going to the same doctor and keep changing medication when I never even had High BP before. Please advise.
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Naz
Check your blood pressure daily ( at a pharmacy or ask the nurse at your GP) for 7 days, then work out the average reading over 7 days. If the average reading is 140 or more at the top and/or 90 or more at the bottom, you probably need anti-hypertensive treatment. If not, the high readings could have been due to other reasons ( pain, anger, stress and exercise all can cause temporary high blood pressure)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/22

Hallo Naz
Check your blood pressure daily ( at a pharmacy or ask the nurse at your GP) for 7 days, then work out the average reading over 7 days. If the average reading is 140 or more at the top and/or 90 or more at the bottom, you probably need anti-hypertensive treatment. If not, the high readings could have been due to other reasons ( pain, anger, stress and exercise all can cause temporary high blood pressure)
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement